MathSciNet Relay Station
MathSciNet bibliographic data
MR2728667 92D30 (34D23 34K20 37N25)
Liu, Shengqiang; Wang, Shaokai; Wang, Lin Global dynamics of delay epidemic models with nonlinear incidence rate and relapse. Nonlinear Anal. Real World Appl. 12 (2011), no. 1, 119–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement